Welcome to the Mood Disorders Forum. Questions in this forum are being answered by Peter Forster, MD and topics covered are anxiety, bipolar, depression, panic disorder, post traumatic stress disorder and stress.
Can you please tell me about these drugs that I am on:
Haldol 0.5 mg twice a day, Trazodone 50 mg and Doxepin 50 mg for my anxiety and depression symptoms, can you please tell me if these are all okay to take together and am I suppose to take these with food or milk? Is Haldol a dangerous drug combined with the other two medications?
I appreciate your advice.
YES! The clearing of my throat is a habit for me as I keep doing this on a daily basis and I do this ~~constantly during the day~~ all the way up until I go to bed, even then, I do it in bed as I am trying to sleep it is very annoying and upsetting to ME and my partner. Will Haldol help with this and do you consider this drug to be dangerous for me to take on a daily basis?
It is okay to take those medications together.
Haldol and Doxepin can be taken with or without food. Trazodone should be taken with a small amount of food.
You asked twice whether Haldol is a dangerous drug. All drugs can be dangerous. (For instance, the number one cause of drug induced liver failure in this country is Tylenol). However, Haldol is generally pretty safe. In particular, at the dose you are taking it should be quite safe.
However, you should review drug information about potential adverse effects from this medication, as for all medications. PubMed Health offers balanced medication information for almost all medications. The information for Haldol is at this link -
I hope that helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.